×

Found 257 Documents (Results 1–100)

100
MathJax

Gaussian functions combined with Kolmogorov’s theorem as applied to approximation of functions of several variables. (English. Russian original) Zbl 1475.41012

Comput. Math. Math. Phys. 60, No. 5, 766-782 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 5, 784-801 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Algebraic estimation in partial derivatives systems: parameters and differentiation problems. (English) Zbl 1448.65021

Quadrat, Alban (ed.) et al., Algebraic and symbolic computation methods in dynamical systems. Based on articles written for the invited sessions of the 5th symposium on system structure and control, IFAC, Grenoble, France, February 4–6, 2013 and of the 21st international symposium on mathematical theory of networks and systems (MTNS 2014), Groningen, the Netherlands, July 7–11, 2014. Cham: Springer. Adv. Delays Dyn. 9, 183-200 (2020).
MSC:  65D25 65D40
PDF BibTeX XML Cite
Full Text: DOI Link

A stochastic Galerkin method for the Fokker-Planck-Landau equation with random uncertainties. (English) Zbl 1412.65142

Klingenberg, Christian (ed.) et al., Theory, numerics and applications of hyperbolic problems II, Aachen, Germany, August 2016. Cham: Springer. Springer Proc. Math. Stat. 237, 1-19 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Combining sparse grids, multilevel MC and QMC for elliptic PDEs with random coefficients. (English) Zbl 1412.65210

Owen, Art B. (ed.) et al., Monte Carlo and quasi-Monte Carlo methods, MCQMC 2016. Proceedings of the 12th international conference on ‘Monte Carlo and quasi-Monte Carlo methods in scientific computing’, Stanford, CA, August 14–19, 2016. Cham: Springer. Springer Proc. Math. Stat. 241, 265-281 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Efficient higher order time discretization schemes for Hamilton-Jacobi-Bellman equations based on diagonally implicit symplectic Runge-Kutta methods. (English) Zbl 1405.49019

Kalise, Dante (ed.) et al., Hamilton-Jacobi-Bellman equations. Numerical methods and applications in optimal control. Based on the workshop “Numerical methods for Hamilton-Jacobi equations in optimal control and related fields”, Linz, Austria, November 21–25, 2016. Berlin: De Gruyter (ISBN 978-3-11-054263-9/hbk; 978-3-11-054359-9/ebook). Radon Series on Computational and Applied Mathematics 21, 97-128 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Comparison of Clenshaw-Curtis and Leja quasi-optimal sparse grids for the approximation of random PDEs. (English) Zbl 1352.65018

Kirby, Robert M. (ed.) et al., Spectral and high order methods for partial differential equations, ICOSAHOM 2014. Selected papers from the ICOSAHOM conference, June 23–27, 2014, Salt Lake City, UT, USA. Cham: Springer (ISBN 978-3-319-19799-9/hbk; 978-3-319-19800-2/ebook). Lecture Notes in Computational Science and Engineering 106, 475-482 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Non-intrusive uncertainty quantification with sparse grids for multivariate peridynamic simulations. (English) Zbl 1343.74047

Griebel, Michael (ed.) et al., Meshfree methods for partial differential equations VII. Selected contributions based on the presentations at the 7th international workshop, Bonn, Germany, September 9–11, 2013. Cham: Springer (ISBN 978-3-319-06897-8/hbk; 978-3-319-06898-5/ebook). Lecture Notes in Computational Science and Engineering 100, 115-143 (2015).
MSC:  74R99 74S30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software